×

zbMATH — the first resource for mathematics

Uncountable suborderings of the isols. (English) Zbl 0269.02016
MSC:
03D50 Recursive equivalence types of sets and structures, isols
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J.C.E. Dekker [1] The minimum of two regressive isols , Math. Zeitschr. 83 (1964), 345-366. · Zbl 0122.01002 · doi:10.1007/BF01111167 · eudml:170234
[2] J.C.E. Dekker and J.R. Myhill [2] Recursive equivalence types , Univ. Calif. Publ. Math. (N.S.) 3, (1960), 67-214. · Zbl 0249.02021
[3] E. Ellentuck [3] Universal cosimple isols , in Pacific J. of Math. 42 (1972), 629-638. · Zbl 0254.02032 · doi:10.2140/pjm.1972.42.629
[4] J. Gersting [4] A rate of growth criterion for universality of regressive isols , Pacific J. of Math. 31 (1969), 669-677. · Zbl 0209.02002 · doi:10.2140/pjm.1969.31.669
[5] A. Mostowski [5] Über gewisse universelle Relationen , Ann. Soc. Polon. Math. 17 (1938), 117-118.
[6] G.E. Sacks [6] On suborderings of degrees of recursive unsolvability , Zeitschr. f. Math.Lokik, 7 (1961), 46-56. · Zbl 0118.25202 · doi:10.1002/malq.19610070109
[7] G.E. Sacks [7] Degrees of Unsolvability , Ann. of Math. Studies 55 (1963), Princeton. · Zbl 0143.25302 · doi:10.1515/9781400881840
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.